Acne and hair loss problems?
- 15 Jul 2010 by noona
- aldactone, acne
hi,,i am female 24years old.. i have acne started 7 years ago,,i have tired alot of medication even RETAIN A... with temporal improvement then the condition worsen again because of stree of the exam,,and i have pco and i am taking oral contracepitive pills to treat it..my hair also started to fall in abad way,,so i wana ask if aldoctone will help me??and if the oral contracepitive pills worsen the condition of acne and hair loss??thnxxxxxxxxxxxxx
15 Jul 2010
Please give the name of the contraception pills you are on, brand name or generic please?
So I can truly hnelp you ok.
15 Jul 2010
Hi, actually your birth control pills will improve your acne no matter which brand it it. As far as the hair loss, the birth control pills can be a contribute to that. I am sorry I can't answer aldoctone question. I don't know what that is.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm 47 year old woman with pcos. I've been taking 200mg spiro for 3 months now mainly for hair loss. I have lost weight (I assume it's ...
1 answer • 25 May 2011
I'm suffer from being hairy & growing of hair under the skin &loss of hair of my head i'm female,in 21.i'm afraid of using ...
3 answers • 17 Sep 2012
I am trying to convince my son who is suffering from acne to take his prescribed 40 mg Accutane. Yesterday we were talking and he cried about his ...
3 answers • 7 May 2013
I have been taking aldactone 50 mg a day for almost 3 months for acne. I have noticed some improvement, however, I thought I would have fewer ...
1 answer • 9 Apr 2014
I am interested in going on yaz to treat hair loss and acne. Although it has anti androgen qualities I like, I am kinda scared about the blood ...
2 answers • 15 Jul 2015